A note on some spaces Lγ of distributions with Laplace transformReport as inadecuate




A note on some spaces Lγ of distributions with Laplace transform - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 13 1990, Issue 2, Pages 243-246

Instituto de Matemáticas, Universidad Nacional Autónoma de México, México, D.F. 04510, Mexico

Received 2 March 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we calculate the dual of the spaces of distributions Lγ introduced in 1. Then we prove that Lγ is the dual of a subspace of C∞ℝ.





Author: Salvador Pérez Esteva

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents